Blow-up in a fourth-order semilinear parabolic equation from explosion-convection theory

V A Galaktionov, J F Williams

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)745--764
Number of pages20
JournalEuropean Journal of Applied Mathematics
Volume14
Publication statusPublished - Dec 2003

Cite this

Blow-up in a fourth-order semilinear parabolic equation from explosion-convection theory. / Galaktionov, V A; Williams, J F.

In: European Journal of Applied Mathematics, Vol. 14, 12.2003, p. 745--764.

Research output: Contribution to journalArticle

@article{3885e65cfb134d7e90f3d98fba8dada3,
title = "Blow-up in a fourth-order semilinear parabolic equation from explosion-convection theory",
author = "Galaktionov, {V A} and Williams, {J F}",
year = "2003",
month = "12",
language = "English",
volume = "14",
pages = "745----764",
journal = "European Journal of Applied Mathematics",
issn = "0956-7925",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - Blow-up in a fourth-order semilinear parabolic equation from explosion-convection theory

AU - Galaktionov, V A

AU - Williams, J F

PY - 2003/12

Y1 - 2003/12

M3 - Article

VL - 14

SP - 745

EP - 764

JO - European Journal of Applied Mathematics

JF - European Journal of Applied Mathematics

SN - 0956-7925

ER -